Reliability for some bivariate beta distributions.

Nadarajah, Saralees

Mathematical Problems in Engineering (2005)

  • Volume: 2005, Issue: 1, page 101-111
  • ISSN: 1024-123X

How to cite


Nadarajah, Saralees. "Reliability for some bivariate beta distributions.." Mathematical Problems in Engineering 2005.1 (2005): 101-111. <>.

author = {Nadarajah, Saralees},
journal = {Mathematical Problems in Engineering},
keywords = {Dirichlet distributions; inverted Dirichlet distributions},
language = {eng},
number = {1},
pages = {101-111},
publisher = {Hindawi Publishing Corporation, New York},
title = {Reliability for some bivariate beta distributions.},
url = {},
volume = {2005},
year = {2005},

AU - Nadarajah, Saralees
TI - Reliability for some bivariate beta distributions.
JO - Mathematical Problems in Engineering
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 1
SP - 101
EP - 111
LA - eng
KW - Dirichlet distributions; inverted Dirichlet distributions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.